# SDR C8GA20050017

- Difficulty date: August 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 57,091 hours, 31,298 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1705
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 1828 FROM TOL TO RFD. NO #2 AIRSPEED INDICATION AT THE BEGINNING OF TAKE OFF ROLL. ABORTED TAKE OFF AND RETURNED TO GATE. REPLACED #2 AIRSPEED INDICATOR. LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
